Ergodic Dilation of a Quantum Dynamical System
Confluentes Mathematici, Volume 6 (2014) no. 1, pp. 77-93.

Using the Nagy dilation of linear contractions on Hilbert space and the Stinespring’s theorem for completely positive maps, we prove that any quantum dynamical system admits a dilation in the sense of Muhly and Solel which satisfies the same ergodic properties of the original quantum dynamical system.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/cml.14
Classification: 46L07,  46L55,  46L57
Keywords: Quantum Markov process, completely positive maps, Nagy dilation, ergodic state.
Carlo Pandiscia 1

1 Universitá degli Studi di Roma “Tor Vergata”, Dipartimento di Ingegneria Elettronica, via del Politecnico, 00133 Roma, Italia
@article{CML_2014__6_1_77_0,
     author = {Carlo Pandiscia},
     title = {Ergodic {Dilation} of a {Quantum} {Dynamical} {System}},
     journal = {Confluentes Mathematici},
     pages = {77--93},
     publisher = {Institut Camille Jordan},
     volume = {6},
     number = {1},
     year = {2014},
     doi = {10.5802/cml.14},
     mrnumber = {3266886},
     zbl = {1323.46045},
     language = {en},
     url = {https://cml.centre-mersenne.org/articles/10.5802/cml.14/}
}
TY  - JOUR
TI  - Ergodic Dilation of a Quantum Dynamical System
JO  - Confluentes Mathematici
PY  - 2014
DA  - 2014///
SP  - 77
EP  - 93
VL  - 6
IS  - 1
PB  - Institut Camille Jordan
UR  - https://cml.centre-mersenne.org/articles/10.5802/cml.14/
UR  - https://www.ams.org/mathscinet-getitem?mr=3266886
UR  - https://zbmath.org/?q=an%3A1323.46045
UR  - https://doi.org/10.5802/cml.14
DO  - 10.5802/cml.14
LA  - en
ID  - CML_2014__6_1_77_0
ER  - 
%0 Journal Article
%T Ergodic Dilation of a Quantum Dynamical System
%J Confluentes Mathematici
%D 2014
%P 77-93
%V 6
%N 1
%I Institut Camille Jordan
%U https://doi.org/10.5802/cml.14
%R 10.5802/cml.14
%G en
%F CML_2014__6_1_77_0
Carlo Pandiscia. Ergodic Dilation of a Quantum Dynamical System. Confluentes Mathematici, Volume 6 (2014) no. 1, pp. 77-93. doi : 10.5802/cml.14. https://cml.centre-mersenne.org/articles/10.5802/cml.14/

[1] L. Accardi and C. Cecchini. Conditional expectations in von Neumann algebras and a theorem of Takesaki, J. Funct. Ana., 45:245–273, 1982. | Article | MR: 647075 | Zbl: 0483.46043

[2] W. Arveson. Non commutative dynamics and Eo-semigroups, Monograph in mathematics, Springer-Verlag, 2003. | Article | MR: 1978577

[3] B.V. Bath and K.R. Parthasarathy. Markov dilations of nonconservative dynamical semigroups and quantum boundary theory, Ann. I.H.P. sec. B, 31(4):601–651, 1995. | Numdam | Zbl: 0832.46060

[4] D. E. Evans and J. T. Lewis. Dilations of dynamical semi-groups, Comm. Math. Phys., 50(3):219–227, 1976. | Article | MR: 468878 | Zbl: 0402.46039

[5] A. Frigerio, V.Gorini, A. Kossakowski and M. Verri. Quantum detailed balance and KMS condition, Commun. Math. Phys., 57:97–110, 1977. | Article | MR: 468989 | Zbl: 0374.46060

[6] B. Kümmerer. Markov dilations on W*-algebras, J. Funct. Ana., 63:139–177, 1985. | Article | MR: 803091 | Zbl: 0601.46062

[7] W.A. Majewski. On the relationship between the reversibility of dynamics and balance conditions, Ann. I. H. P. sec. A, 39(1):45–54, 1983. | Numdam | Zbl: 0519.46068

[8] P.S. Muhly and B. Solel. Quantum Markov Processes (correspondeces and dilations), Int. J. Math., 13(8):863–906, 2002. | Article | MR: 1928802 | Zbl: 1057.46050

[9] B.Sz. Nagy and C. Foiaş. Harmonic analysis of operators on Hilbert space, Regional Conf. Ser. Math., 19, 1971. | Zbl: 0201.45003

[10] C. Niculescu, A. Ströh and L.Zsidó. Noncommutative extensions of classical and multiple recurrence theorems, J. Oper. Th., 50:3–52, 2002. | Zbl: 1036.46053

[11] V.I. Paulsen. Completely bounded maps and dilations, Pitman Res. Notes Math. 146, Longman Scientific & Technical, 1986. | Article | Zbl: 0614.47006

[12] M. Skeide. Dilation theory and continuous tensor product systems of Hilbert modules, in: PQ-QP: Quantum Probability and White Noise Analysis XV, World Scientific, 2003. | Article | Zbl: 1050.81043

[13] F. Stinesring. Positive functions on C* algebras, Proc. Amer. Math. Soc., 6:211–216, 1955. | Article | MR: 69403

[14] L. Zsido. Personal communication, 2008.

Cited by Sources: